# SDR SWIA2020040850071

- Difficulty date: March 5, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AV BAY FORWARD FLOOR BOARD SUPPORT ANGLE CORRODED AT FS280 BETWEEN LBL 7 AND RBL 7   (C-CHECK) RO 4/6/2020   REMOVED CORROSION REF CRJ 700 SRM.  ORIGINAL THICKNESS IS .050,MATERIAL LOSS IS .006 AND MATERIAL REMAINING IS .044 FOUND TO BE OUT OF LIMIT PER CRJ 700 SRM.  REPLACED AV BAY FWD FLOOR BOARD SUPPORT ANGLE AT F.S.280.00 DRAWING.
